# SDR AALA202107138303

- Difficulty date: March 22, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 59,152 hours, 24,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 146A55323
- Condition: Damaged
- Location: Bs 887 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES ON SEAT TRACK VERTICAL SPLICE FITTING LOCATED AT STA 887 AND LBL 45.5.
